# SDR P5CA0401181

- Difficulty date: August 26, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 86,986 hours, 18,640 cycles
- Engine: Ge CF650E2
- Engine time: 49,439 hours, 10,417 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: NA
- Part serial: 530278
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, J, A

## Discrepancy

DURING T/O AFTER ROTATION NR 2 ENG TEMP ROSE INTO THE YELLOW BAND & THE NACELLE TEMP WAS RISING RAPIDLY, THE THROTTLE WAS RETARDED & TEMP CAME DOWN.  ENG FAILURE CHECK ACCOMPLISHED.  NR 2 ENGINE REMOVED & REPLACED.
